Alert archive / Missouri / Freeze Warnings in 2008
Freeze Warning 1, NWS St. Louis, MO
NWS St. Louis, MO issued this freeze warning at Apr 28, 2008, 3:16 AM CDT for 11 counties in Missouri; Adams County, Brown County, Pike County, Illinois. It took effect at Apr 29, 2008, 12:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2008, 3:16 AM CDT (08:16 UTC)
- In effect from
- Apr 29, 2008, 12:00 AM CDT
- Expired
- Apr 29, 2008, 7:56 AM CDT
- In force
- 8 hr
- Issued by
- NWS St. Louis, MO
Counties Adams County, IL, Brown County, IL, Pike County, IL, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Knox County, MO, Lewis County, MO, Marion County, MO, Osage County, MO, Reynolds County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 61 km from the middle of the area, began a volume at 08:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.3 hours before the alert went out and 275 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 809 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- -43 m²/s²
- 0-3 km storm-relative helicity
- -95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLSX 280816 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 316 AM CDT MON APR 28 2008 ...WIDESPREAD FROST AND FREEZING TEMPERATURES EXPECTED TONIGHT... .HIGH PRESSURE WILL SETTLE ACROSS MISSOURI AND ILLINOIS TONIGHT. CALM WINDS AND A MOSTLY CLEAR SKY WILL ALLOW TEMPERATURES TO DROP INTO THE UPPER 20S AND LOWER 30S ACROSS MUCH OF THE AREA. WIDESPREAD FROST CAN BE EXPECTED. ILZ095>097-MOZ018-019-027-048-049-059-062-072-073-084-099-282200- /O.NEW.KLSX.FZ.W.0001.080429T0500Z-080429T1400Z/ ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-MARION-COLE-OSAGE-GASCONADE- FRANKLIN-CRAWFORD-WASHINGTON-IRON-REYNOLDS- INCLUDING THE CITIES OF...QUINCY...HANNIBAL...JEFFERSON CITY... UNION 316 AM CDT MON APR 28 2008 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT TUESDAY. A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ ILZ058>060-064-065-069-070-074-079-098>102-MOZ026-034>036-041-042- 047-050>052-060-061-063>065-074-075-085-282200- /O.NEW.KLSX.FR.Y.0001.080429T0500Z-080429T1400Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL- MADISON IL-ST. CLAIR IL-MONROE IL-SHELBY-MONROE-RALLS-PIKE-BOONE- AUDRAIN-MONITEAU-CALLAWAY-MONTGOMERY-LINCOLN-WARREN-ST. CHARLES- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-ST. FRANCOIS-STE. GENEVIEVE- MADISON- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...EDWARDSVILLE...BELLEVILLE...BOWLING GREEN...COLUMBIA... MEXICO...ST CHARLES...ST LOUIS...FARMINGTON 316 AM CDT MON APR 28 2008 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT TUESDAY. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ CVKING
3 follow-up statements
000 WWUS73 KLSX 281948 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 248 PM CDT MON APR 28 2008 ...FROST AND FREEZING TEMPERATURES EXPECTED TONIGHT... .HIGH PRESSURE WILL SETTLE ACROSS MISSOURI AND ILLINOIS TONIGHT. LIGHT WINDS AND A MOSTLY CLEAR SKY WILL ALLOW TEMPERATURES TO DROP INTO THE UPPER 20S TO MIDDLE 30S ACROSS THE AREA. ILZ095>097-MOZ018-019-027-048-049-059-062-072-073-084-099-290800- /O.CON.KLSX.FZ.W.0001.080429T0500Z-080429T1400Z/ ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-MARION-COLE-OSAGE-GASCONADE- FRANKLIN-CRAWFORD-WASHINGTON-IRON-REYNOLDS- INCLUDING THE CITIES OF...QUINCY...HANNIBAL...JEFFERSON CITY... UNION 248 PM CDT MON APR 28 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT TUESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT TUESDAY. A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ ILZ058>060-064-065-069-070-074-079-098>102-MOZ026-034>036-041-042- 047-050>052-060-061-063>065-074-075-085-290800- /O.CON.KLSX.FR.Y.0001.080429T0500Z-080429T1400Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL- MADISON IL-ST. CLAIR IL-MONROE IL-SHELBY-MONROE-RALLS-PIKE-BOONE- AUDRAIN-MONITEAU-CALLAWAY-MONTGOMERY-LINCOLN-WARREN-ST. CHARLES- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-ST. FRANCOIS-STE. GENEVIEVE- MADISON- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...EDWARDSVILLE...BELLEVILLE...BOWLING GREEN...COLUMBIA... MEXICO...ST CHARLES...ST LOUIS...FARMINGTON 248 PM CDT MON APR 28 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT TUESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT TUESDAY. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
000 WWUS73 KLSX 290833 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 333 AM CDT TUE APR 29 2008 ...FROST AND FREEZING TEMPERATURES EXPECTED THIS MORNING... .HIGH PRESSURE HAS SETTLED ACROSS MISSOURI AND ILLINOIS EARLY THIS MORNING. LIGHT WINDS AND A MOSTLY CLEAR SKY WILL ALLOW TEMPERATURES TO DROP INTO THE UPPER 20S TO MIDDLE 30S ACROSS THE AREA. ILZ095>097-MOZ018-019-027-048-049-059-062-072-073-084-099-291400- /O.CON.KLSX.FZ.W.0001.000000T0000Z-080429T1400Z/ ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-MARION-COLE-OSAGE-GASCONADE- FRANKLIN-CRAWFORD-WASHINGTON-IRON-REYNOLDS- INCLUDING THE CITIES OF...QUINCY...HANNIBAL...JEFFERSON CITY... UNION 333 AM CDT TUE APR 29 2008 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ ILZ058>060-064-065-069-070-074-079-098>102-MOZ026-034>036-041-042- 047-050>052-060-061-063>065-074-075-085-291400- /O.CON.KLSX.FR.Y.0001.000000T0000Z-080429T1400Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL- MADISON IL-ST. CLAIR IL-MONROE IL-SHELBY-MONROE-RALLS-PIKE-BOONE- AUDRAIN-MONITEAU-CALLAWAY-MONTGOMERY-LINCOLN-WARREN-ST. CHARLES- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-ST. FRANCOIS-STE. GENEVIEVE- MADISON- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...EDWARDSVILLE...BELLEVILLE...BOWLING GREEN...COLUMBIA... MEXICO...ST CHARLES...ST LOUIS...FARMINGTON 333 AM CDT TUE APR 29 2008 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ BYRD
000 WWUS73 KLSX 291256 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 756 AM CDT TUE APR 29 2008 ILZ095>097-MOZ018-019-027-048-049-059-062-072-073-084-099-291400- /O.CAN.KLSX.FZ.W.0001.000000T0000Z-080429T1400Z/ ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-MARION-COLE-OSAGE-GASCONADE- FRANKLIN-CRAWFORD-WASHINGTON-IRON-REYNOLDS- INCLUDING THE CITIES OF...QUINCY...HANNIBAL...JEFFERSON CITY... UNION 756 AM CDT TUE APR 29 2008 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS CANCELLED THE FREEZE WARNING. TEMPERATURES HAVE RISEN ABOVE FREEZING THIS MORNING...SO THE WARNING HAS BEEN CANCELLED. $$ ILZ058>060-064-065-069-070-074-079-098>102-MOZ026-034>036-041-042- 047-050>052-060-061-063>065-074-075-085-291400- /O.CAN.KLSX.FR.Y.0001.000000T0000Z-080429T1400Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL- MADISON IL-ST. CLAIR IL-MONROE IL-SHELBY-MONROE-RALLS-PIKE-BOONE- AUDRAIN-MONITEAU-CALLAWAY-MONTGOMERY-LINCOLN-WARREN-ST. CHARLES- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-ST. FRANCOIS-STE. GENEVIEVE- MADISON- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...EDWARDSVILLE...BELLEVILLE...BOWLING GREEN...COLUMBIA... MEXICO...ST CHARLES...ST LOUIS...FARMINGTON 756 AM CDT TUE APR 29 2008 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS CANCELLED THE FROST ADVISORY. TEMPERATURES HAVE RISEN ABOVE FREEZING ENDING THE THREAT OF FROST. $$ BRITT
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this freeze warning went out at Apr 28, 3:09 AM CDT, 7 minutes earlier.
Area forecast discussion, Apr 28, 3:09 AM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
309 AM CDT MON APR 28 2008
.DISCUSSION...
SURFACE COLD FRONT MOVING INTO NORTHERN MISSOURI EARLY THIS
MORNING WITH AREA OF SHOWERS MOVING SOUTHEAST IN ITS WAKE.
UPPER-LEVEL TROF FORECAST TO MOVE SOUTH WITH COLD POOL OF AIR
ALOFT CONTRIBUTING TO STEEP LAPSE RATES THIS AFTERNOON. SYNOPTIC
SCALE ASCENT WILL COMBINE WITH DIURNAL HEATING TO PRODUCE ISOLATED
TO SCATTERED CONVECTION THIS AFTERNOON...MAINLY ALONG AND EAST OF
THE MISSISSIPPI RIVER. LOW FREEZING HEIGHTS WILL AID IN THE
PRODUCTION OF SMALL HAIL WITH THE STRONGEST STORMS...AGAIN MAINLY
ACROSS ILLINOIS.
CENTER OF HIGH PRESSURE WILL BUILD ACROSS THE CWA BY 12Z
TUESDAY...WITH IDEAL RADIATIONAL COOLING EXPECTED. HAVE ISSUED
FREEZE WARNINGS AND FROST ADVISORIES FOR THE CWA AS LOW
TEMPERATURES DIP INTO THE UPPER 20S AND LOWER 30S. LOCAL
CLIMATOLOGY SUGGEST COLDEST AREAS SHOULD BE ACROSS THE NORTHERN
CWA AND THE EASTERN OZARKS.
THERE COULD BE SOME CIRRUS BY SUNRISE...BUT BELIEVE EFFECT WILL
BE MINIMAL ON LOW TEMPERATURES GIVEN UPSTREAM OBS THIS MORNING IN
THE 20S UNDER THE HIGH PRESSURE.
TEMPERATURES RETURN TO NORMAL BY WEDNESDAY AS THE HIGH MOVES EAST
OF THE AREA AND WINDS TURN AROUND TO THE SOUTH. ONLY MINOR
CHANGES MADE TO THE FORECAST PAST WEDNESDAY. MEDIUM RANGE MODEL
GUIDANCE SUGGESTS AN ACTIVE END OF THE WORK WEEK WITH POTENTIAL OF
SEVERE THUNDERSTORMS ON FRIDAY AS ANOTHER COLD FRONT MOVES ACROSS
THE MIDWEST.
CVKING
&&
.AVIATION...
FOR THE 00Z TAFS...
RAIN IS MOVING OUT OF THE BI-STATE AREA...THOUGH SOME MVFR CIGS
WILL CONTINUE TO LINGER THROUGH THE EARLY EVENING HOURS. REMAINDER
OF THE LOWER CIGS WILL CLEAR THE AREA BETWEEN 03Z AND 06Z. SOME
POTENTIAL FOR FOG TONIGHT AS SURFACE WIND WILL BE RATHER LIGHT AND
THERE WILL BE LOW LEVEL MOISTURE IN PLACE DUE TO TODAYS RAIN.
HOWEVER...THERE IS DRIER AIR FILTERING INTO THE REGION...SO I
THINK FOG POTENTIAL WILL BE LIMITED TO EASTERN MISSOURI AND
SOUTHWEST ILLINOIS. THINK ANY FOG THAT DOES DEVELOP WILL ONLY
REDUCE VSBYS TO 3-5SM.
CARNEY
&&
.CLIMATE...
RECORD LOWS.....TUESDAY (29TH)
ST. LOUIS..........32 (1874)
COLUMBIA...........34 (1876)
QUINCY.............30 (1958)
&&
.PRELIMINARY POINT TEMPS/POPS...
ST LOUIS 52 36 58 43 / 60 5 0 10
QUINCY 50 31 57 40 / 30 5 0 10
COLUMBIA 52 31 61 42 / 30 0 0 10
JEFFERSON CITY 54 30 62 42 / 30 0 0 10
SALEM 54 34 56 40 / 60 10 0 10
FARMINGTON 56 33 59 41 / 50 5 0 10
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM CDT TUESDAY FOR
COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-KNOX-LEWIS-MARION-
OSAGE-REYNOLDS-WASHINGTON.
FROST ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM CDT TUESDAY FOR
AUDRAIN-BOONE-CALLAWAY-JEFFERSON-LINCOLN-MADISON-MONITEAU-
MONROE-MONTGOMERY-PIKE-RALLS-SHELBY-ST. CHARLES-ST.
FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN.
IL...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM CDT TUESDAY FOR
ADAMS IL-BROWN IL-PIKE IL.
FROST ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM CDT TUESDAY FOR
BOND IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Apr 27, 3:20 PM CDT, 11 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 320 PM CDT SUN APR 27 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-281215- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 320 PM CDT SUN APR 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS ON MONDAY ACROSS A PORTION OF SOUTHWEST ILLINOIS. SOME OF THE THUNDERSTORMS MAY BE STRONG. AREAS OF FROST ARE LIKELY LATE MONDAY NIGHT INTO TUESDAY MORNING. THUNDERSTORMS ARE LIKELY THURSDAY NIGHT AND FRIDAY AHEAD OF A STRONG COLD FRONT ACROSS MUCH OF THE AREA. THERE IS A CHANCE OF THUNDERSTORMS FRIDAY NIGHT. MODERATE AND MAJOR FLOODING IS EXPECTED ALONG PORTIONS OF THE MISSISSIPPI RIVER. PLEASE REFER TO THE APPROPRIATE FLOOD PRODUCT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 3:16 AM CDT | Frost Advisory | LSX | Audrain, Boone, Callaway, Jefferson, Lincoln, Madison and 12 more | 29 hr |
Nearby
Freeze Warnings in Missouri, 2008Freeze Warnings in Illinois, 2008Every freeze warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.